# SDR 97ZZZX978

- Difficulty date: February 11, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8109D
- Make and model: Piper PA-28RT-201
- Aircraft serial: 28R8018014
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Trunnion
- Part number: 6705403
- Condition: Cracked
- Location: Nlg
- Part time: 3,301 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE GEAR TRUNNION ASSY HAS SEVERE CRACK WHERE DOWNLOCK LINK ATTACHES WITH BOLT.  REPLACED TRUNNION WITH NEW ASSY.
